Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Automorphisms of $ {\rm GL}\sb{n}(R)$


Author: William C. Waterhouse
Journal: Proc. Amer. Math. Soc. 79 (1980), 347-351
MSC: Primary 20G35
MathSciNet review: 567969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a commutative ring in which 2 is invertible. Then all automorphisms of $ G{L_n}(R)$ for $ n \geqslant 3$ are of standard type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G35

Retrieve articles in all journals with MSC: 20G35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0567969-3
PII: S 0002-9939(1980)0567969-3
Article copyright: © Copyright 1980 American Mathematical Society